Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Annals of the Alexandru Ioan Cuza University - Mathematics

The Journal of "Alexandru Ioan Cuza" University from Iasi

Editor-in-Chief: Oniciuc, Cezar

2 Issues per year


CiteScore 2016: 0.34

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.488

Mathematical Citation Quotient (MCQ) 2015: 0.10

Open Access
Online
ISSN
1221-8421
See all formats and pricing
More options …

COMMON FIXED POINT OF MAPS IN COMPLETE PARTIAL METRIC SPACES

Erdal Karapinar / Shaban Sedghi / Nabiollah Shobkolaei
  • Corresponding author
  • Department of Mathematics, Islamic Azad University, Science and Research Branch, 14778 93855 Tehran, IRAN
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-03-25 | DOI: https://doi.org/10.2478/aicu-2013-0042

Abstract

In this paper, we prove some common fixed point results for some mappings satisfying generalized contractive condition in complete partial metric space.

Keywords: fixed point; partial metric space

References

  • 1. Abdeljawad, T.; Karapinar, E.; Taş, K. - Existence and uniqueness of a common fixed point on partial metric spaces, Appl. Math. Lett., 24 (2011), 1900-1904.CrossrefGoogle Scholar

  • 2. Altun, I.; Simsek, H. - Some fixed point theorems on dualistic partial metric spaces, J. Adv. Math. Stud., 1 (2008), 1-8.Google Scholar

  • 3. Altun, I.; Sola, F.; Simsek, H. - Generalized contractions on partial metric spaces, Topology Appl., 157 (2010), 2778-2785.Web of ScienceGoogle Scholar

  • 4. Aydi, H.; Karapinar, E.; Shatanawi, W. - Coupled fixed point results for (ψ, φ)- weakly contractive condition in ordered partial metric spaces, Comput. Math. Appl., 62 (2011), 4449-4460.CrossrefWeb of ScienceGoogle Scholar

  • 5. Banach, S. - Surles operations dans les ensembles abstraits et leur application aux equations integrales, Fund. Math., 3 (1922), 133-181.Google Scholar

  • 6. Beg, I.; Butt, A.R. - Fixed point for set-valued mappings satisfying an implicit relation in partially ordered metric spaces, Nonlinear Anal., 71 (2009), 3699-3704.Google Scholar

  • 7. Border, K.C. - Fixed Point Theorems With Applications to Economics and Game Theory, Cambridge University Press, Cambridge, 1985.Google Scholar

  • 8. Bukatin, M.; Kopperman, R.; Matthews, S.; Pajoohesh, H. - Partial metric spaces, Amer. Math. Monthly, 116 (2009), 708-718.Google Scholar

  • 9. ĆiriĆ, L.; Samet, B.; Aydi, H.; Vetro, C. - Common fixed points of generalized contractions on partial metric spaces and an application, Appl. Math. Comput., 218 (2011), 2398-2406.Web of ScienceGoogle Scholar

  • 10. Czerwik, S. - Contraction mappings in b-metric spaces, Acta Math. Inform. Univ. Ostraviensis, 1 (1993), 5-11.Google Scholar

  • 11. Escardó, M.H. - PCF extended with real numbers. Real numbers and computers, Theoret. Comput. Sci., 162 (1996), 79-115.Google Scholar

  • 12. Fréchet, M. - Sur quelques points du calcul fonctionnel, Rend. Circ. Mat. Palermo, 22 (1906), 1-74.CrossrefGoogle Scholar

  • 13. Gillespie, J.B.; Houghton, C.J. - A metric space approach to the information channel capacity of spike trains, J. Comput. Neurosci., 30 (2011), 201-209.CrossrefWeb of ScienceGoogle Scholar

  • 14. Heckmann, R. - Approximation of metric spaces by partial metric spaces, Applica- tions of ordered sets in computer science (Braunschweig, 1996), Appl. Categ. Struc- tures, 7 (1999), 71-83.Google Scholar

  • 15. Huang, L.-G.; Zhang, X. - Cone metric spaces and fixed point theorems of con- tractive mappings, J. Math. Anal. Appl., 332 (2007), 1468-1476.Google Scholar

  • 16. Karapinar, E. - Generalizations of Caristi Kirk's theorem on partial metric spaces, Fixed Point Theory Appl., 2011, 2011:4, 7 pp.Google Scholar

  • 17. Karapinar, E.; Yüksel, U. - Some common fixed point theorems in partial metric spaces, J. Appl. Math., 2011, Art. ID 263621, 16 pp.Google Scholar

  • 18. Karapinar, E. - A note on common fixed point theorems in partial metric spaces, Miskolc Math. Notes, 12 (2011), 185-191.Google Scholar

  • 19. Karapinar, E.; Erhan, I.M. - Fixed point theorems for operators on partial metric spaces, Appl. Math. Lett., 24 (2011), 1894-1899.CrossrefWeb of ScienceGoogle Scholar

  • 20. Chi, K.P.; Karapinar, E.; Thanh, T.D. - A generalized contraction principle in partial metric spaces, Math. Comput. Modelling, 55 (2012), 1673-1681.Web of ScienceGoogle Scholar

  • 21. Karapinar, E. - Weak ϕ-contraction on partial metric spaces, J. Comput. Anal. Appl., 14(2012), 206-210.Google Scholar

  • 22. Karapinar, E. - Some fixed point theorems on the class of comparable partial metric spaces, Appl. Gen. Topol., 12 (2011), 187-192.Google Scholar

  • 23. Karapinar, E.; Shobkolaei, N.; Sedghi, S.; Vaezpour, S.M. - A common fixed point theorem for cyclic operators on partial metric spaces, Filomat, 26 (2012), 407-414.Google Scholar

  • 24. Kopperman, R.D.; Matthews, S.G.; Pajoohesh, H. - What do partial metrics represent?, Notes distributed at the 19th Summer Conference on Topology and its Applications, University of CapeTown, 2004.Google Scholar

  • 25. Kramosil, I.; Michálek, J. - Fuzzy metrics and statistical metric spaces, Kyber- netika (Prague), 11 (1975), 336-344.Google Scholar

  • 26. Künzi, H.-P.A.; Pajoohesh, H.; Schellekens, M.P. - Partial quasi-metrics, The- oret. Comput. Sci., 365 (2006), 237-246.Google Scholar

  • 27. Matthews, S.G. - Partial Metric Topology, Papers on general topology and appli- cations (Flushing, NY, 1992), 183-197, Ann. New York Acad. Sci., 728, New York Acad. Sci., New York, 1994.Google Scholar

  • 28. Matthews, S.G. - Partial Metric Topology, Research Report 212, Dept. of Com- puter Science, University of Warwick, 1992.Google Scholar

  • 29. Menger, K. - Statistical metrics, Proc. Nat. Acad. Sci. U.S.A., 28 (1942), 535-537.CrossrefGoogle Scholar

  • 30. Mustafa, Z.; Sims, B. - A new approach to generalized metric spaces, J. Nonlinear Convex Anal., 7 (2006), 289-297.Google Scholar

  • 31. Paesano, D.; Vetro, P. - Suzuki's type characterizations of completeness for partial metric spaces and fixed points for partially ordered metric spaces, Topology Appl., 159 (2012), 911-920.Web of ScienceGoogle Scholar

  • 32. Romaguera, S. - A Kirk type characterization of completeness for partial metric spaces, Fixed Point Theory Appl., 2010, Art. ID 493298, 6 pp.Google Scholar

  • 33. Romaguera, S.; Schellekens, M. - Duality and quasi-normability for complexity spaces, Appl. Gen. Topol., 3 (2002), 91-112.Google Scholar

  • 34. Romaguera, S.; Schellekens, M. - Partial metric monoids and semivaluation spaces, Topology Appl., 153 (2005), 948-962.Google Scholar

  • 35. Romaguera, S.; Valero, O. - A quantitative computational model for complete partial metric spaces via formal balls, Math. Structures Comput. Sci., 19 (2009), 541-563.Web of ScienceGoogle Scholar

  • 36. Romaguera, S. - Fixed point theorems for generalized contractions on partial metric spaces, Topology Appl., 159 (2012), 194-199.Web of ScienceGoogle Scholar

  • 37. Romaguera, S. - Matkowski's type theorems for generalized contractions on (ordered) partial metric spaces, Appl. Gen. Topol., 12 (2011), 213-220.Google Scholar

  • 38. Schellekens, M.P. - A characterization of partial metrizability: domains are quan- tifiable, Topology in computer science (Schloß Dagstuhl, 2000), Theoret. Comput. Sci., 305 (2003), 409-432.Google Scholar

  • 39. Schellekens, M.P. - The correspondence between partial metrics and semivalua- tions, Theoret. Comput. Sci., 315 (2004), 135-149.Google Scholar

  • 40. Oltra, S.; Valero, O. - Banach's fixed point theorem for partial metric spaces, Rend. Istit. Mat. Univ. Trieste, 36 (2004), 17-26 (2005).Google Scholar

  • 41. Shatanawi, W.; Samet, B.; Abbas, M. - Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces, Math. Comput. Modelling, 55 (2012), 680-687.Web of ScienceGoogle Scholar

  • 42. Shobkolaei, N.; Vaezpour, S.M.; Sedghi, S. - A common fixed point theorem on ordered partial metric spaces, J. Basic. Appl. Sci. Res., 1 (2011), 3433-3439.Google Scholar

  • 43. Stoy, J.E. - Denotational Semantics: the Scott-Strachey Approach to Programming Language Theory, Reprint of the 1977 original. With a foreword by Dana S. Scott. MIT Press Series in Computer Science, 1. MIT Press, Cambridge, Mass.-London, 1981.Google Scholar

  • 44. Waszkiewicz, P. - Partial metrisability of continuous posets, Math. Structures Com- put. Sci., 16 (2006), 359-372.Google Scholar

  • 45. Waszkiewicz, P. - Quantitative continuous domains, On formal description of computations-refined structures and new trends (Cork, 2000), Appl. Categ. Struc- tures, 11 (2003), 41-67. Google Scholar

About the article

Published Online: 2014-03-25


Citation Information: Annals of the Alexandru Ioan Cuza University - Mathematics, ISSN (Print) 1221-8421, DOI: https://doi.org/10.2478/aicu-2013-0042.

Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in